# SDR DALA2024050705004

- Difficulty date: May 5, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 85,738 hours, 27,852 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Nut
- Part number: UNKNOWN
- Condition: Loose
- Location: Girt Bar Lifter
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5644 L-2 DOOR LOWER GATE GIRT BAR LIFTER, AFT ROD JAMB NUT LOOSE. CORRECTIVE ACTION: CHECKED AND RE-SECURED REF CMM 52-11-15. (0327943)
